# SDR GTIA2016120301684

- Difficulty date: December 3, 2016
- Submitted: December 7, 2016
- Operation: Air carrier
- Aircraft: N526NK
- Make and model: Airbus A319-132
- Aircraft serial: 2963
- Aircraft time: 38,893 hours, 18,345 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: G1R12477
- Condition: Unsecure
- Location: Cabin
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER OXYGEN MASK AT 15DEF DROPPED AFTER LANDING. STOWED OXYGEN MASK AT 15DEF IAW AMM 35-21-43. PERFORMED OPS TEST IAW AMM 35-23-00. OPS CHECK GOOD.
